# SDR 99UAL900614

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380UA
- Make and model: Boeing 737322
- Aircraft serial: 24655
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 355644310
- Condition: Failed
- Location: Wing To Body
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RIGHT-HAND WING-BODY OVERHEAT LIGHT CAME ON DURING FLIGHT.  *S/D*  REPLACED THE RIGHT-HAND M1204 BLEED AIR DUCT LEADING EDGE OVERHEAT DETECTOR.  RETURNED THE AIRCRAFT TO SERVICE.
